Open Access System for Information Sharing

Login Library

 

Article
Cited 20 time in webofscience Cited 0 time in scopus
Metadata Downloads

Supersymmetric M5 Brane Theories on R x CP2

Title
Supersymmetric M5 Brane Theories on R x CP2
Authors
KIM, HEE CHEOLLee, Kimyeong
POSTECH Authors
KIM, HEE CHEOL
Date Issued
Jul-2013
Publisher
SPRINGER
Abstract
We propose 4 and 12 supersymmetric Yang-Mills-Chern-Simons theories on R×CP2 obtained by twisted Zk moddings and dimensional reduction of the 6d (2,0) superconformal field theories on R×S5. These theories have a discrete coupling constant 1g2YM=k4π2 so that instantons represent the Kaluza-Klein modes correctly. We calculate the perturbative part of the SU(N) gauge group Euclidean path integral for the index function and confirm it with the known half-BPS index. The scalar and fermionic fields have the conformal dimension prescribed by the 6d theory. From the similar twisted Zk modding of the AdS7×S4 geometry, we speculate that the M region is for k≲N1/3 and the type IIA region is N1/3≲k≲N. When nonperturbative corrections are included, our theory is expected to produce the full index of the 6d (2,0) theory.
We propose 4 and 12 supersymmetric Yang-Mills-Chern-Simons theories on R×CP2 obtained by twisted Zk moddings and dimensional reduction of the 6d (2,0) superconformal field theories on R×S5. These theories have a discrete coupling constant 1g2YM=k4π2 so that instantons represent the Kaluza-Klein modes correctly. We calculate the perturbative part of the SU(N) gauge group Euclidean path integral for the index function and confirm it with the known half-BPS index. The scalar and fermionic fields have the conformal dimension prescribed by the 6d theory. From the similar twisted Zk modding of the AdS7×S4 geometry, we speculate that the M region is for k≲N1/3 and the type IIA region is N1/3≲k≲N. When nonperturbative corrections are included, our theory is expected to produce the full index of the 6d (2,0) theory.
Keywords
SUPERCONFORMAL FIELD-THEORIES; GAUGE-THEORIES; P-BRANES; DIMENSIONS; DUALITY
URI
http://oasis.postech.ac.kr/handle/2014.oak/41145
DOI
10.1007/JHEP07(2013)072
ISSN
1029-8479
Article Type
Article
Citation
JOURNAL OF HIGH ENERGY PHYSICS, vol. 07, page. 072, 2013-07
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Altmetric

Views & Downloads

Browse